Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i7-9.390
pages 14-21

The Control for Conditions of Technical Stability for Nonlinear Parametrically Excitable Processes. Part 1

Konstantin S. Matviychuk
Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

The approach for the adjustment of technical stability conditions of nonlinear continuous dynamic systems in a real functional space with a time-variable loading is developed. The suggested method is based on an application of differential inequalities. It includes the possibility to fulfill the investigations of the technical stability processes, which correspond to the case when the total derivative of the appropriate positive functional by virtue of initial equations for the process is not a value of the fixed sign with necessity for given time interval. Based on conditions of the initial boundary problem we can state that the last property extends the domain of values for parameters of the investigated process.


Articles with similar content:

Sweep Algorithm for Solving Discrete Optimal Control Problems with Three-point Boundary Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Mutallim Mirzaakhmed ogly Mutallimov, Rena Takhir kyzy Zulfugarova, Fikret Akhmed Ali Ogly Aliev
Solution of Certain Initial Control Problems by the Optimal Set Partition Method
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir E. Kapustyan, Elena M. Kiseleva, L. S. Krokha
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Determination of the Temperature Field in a Seam while Thermal Effects on the Basis of Solving the Inverse Problem
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Khanlar Mekhvali ogly Hamzayev
Parameter Estimation Algorithm of the Linear Regression with Bounded Noise in Measurements of All Variables
Journal of Automation and Information Sciences, Vol.45, 2013, issue 4
Sergey V. Siryk, Nikolay N. Salnikov